# SDR AU980829

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172N
- Propeller: Mcauly 1C160DTM
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Part number: 05239211
- Condition: Worn
- Location: Te Flap
- Stage of operation: DE
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) FLAP TRACKS WORN.   SEE MDR 98/0828 FOR ADDITIONAL INFORMATION.
